Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Urologist   »  

Tickling feeling in vagina, urinating problem and purple lumps under breasts. What does this indicate?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5372 Questions
I have a tickling feeling in my vagina and feel like I want to pee a lot but when I go to the bathroom hardly any pee comes out. Tickling feeling is constant plus I have a sore on the outside left skin in my groun that's painful. I also keep getting recurring red purple lumps that are squashy but hard to pop. I get them under my breasts too. Pls help
Posted Mon, 25 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 34 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Your strange feeling in the vagina and urinating problem are most likely caused by urinary tract infection (urethra most likely). You may also have frequent urinating (especially during the night), lower abdominal pain and fever. Groin pain can be present with this condition however inguinal hernia should be ruled out. Hernia usually gives a lump in the groin and pain when coughing. Purple lumps under your breasts and in the groin are probably miliaria or fungal infection. This areas are very specific as there is moist environment. It disturbs skin function and allows fungi to grow. I suggest you to have urine analysis and groin ultrasound. In case of urinary tract infection, antibiotic is necessary. You should also increase mineral water intake and cranberries supplementation. Please try to keep mentioned areas clean and dry. If it wont help, you should consult dermatologist. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor